MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DERMATOME BLADES

ZIMMER SURGICAL, INC. DERMATOME BLADES
Catalog Number 00880000010
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet.Once the product is returned and the investigation is complete, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported by the distributorship that the product was found to be nonconforming during inspection.There was a foreign substance in the sterile packaging.The was no patient involvement.Due diligence is complete.
 
Event or Problem Description
No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been corrected/updated: b4, b5, d2, d4, d9, g1, g3, g6, h1, h2, h3, h4, h6, h11.Complaint sample was evaluated, and the reported event was confirmed.Visual examination of the returned product/provided pictures confirmed there was one particulate of foreign debris within the package.One particulate with size 1.00 sq.Mm.- does not meet the acceptance criteria.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DERMATOME BLADES
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23295389
Report Number0001526350-2025-01317
Device Sequence Number20049461
Product Code GFD
UDI-Device Identifier00889024375895
UDI-Public(01)00889024375895(17)290916(10)66957074
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00880000010
Device Lot Number66957074
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown